# SDR AWXA9500240

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, SEVERAL AREAS OF EMERGENCY EXIT LIGHTS FAILED TEST.  FLOOR MOUNTED LIGHTS BETWEEN ROWS 18 AND 24, AND BOTH FLOOR AND OVERHEAD LIGHTS BETWEEN ROWS 27 AND 32.  REPAIRED WIRES, OPS CHECK GOOD.  (W)
